Volume 15, Issue 2 (10-2020)                   IJMSI 2020, 15(2): 101-115 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

P. Kazemi A. Roman k-Tuple Domination in Graphs. IJMSI. 2020; 15 (2) :101-115
URL: http://ijmsi.ir/article-1-1140-en.html
Abstract:  
For any integer $kgeq 1$ and any graph $G=(V,E)$ with minimum degree at least $k-1$, we define a‎ ‎function $f:Vrightarrow {0,1,2}$ as a Roman $k$-tuple dominatingfunction on $G$ if for any vertex $v$ with $f(v)=0$ there exist at least$k$ and for any vertex $v$ with $f(v)neq 0$ at least $k-1$ vertices in its neighborhood with $f(w)=2$. The minimum weight of a Roman $k$-tuple dominating function $f$ on $G$ is called the Roman $k$-tuple domination number of the graph where the weight of $f$ is $f(V)=sum_{vin V}f(v)$. 

In this paper, we initiate to study the Roman $k$-tuple‎ ‎domination number of a graph, by giving some sharp bounds for the Roman $k$-tuple domination number of a garph, the Mycieleskian of a graph, and the corona graphs. Also finding the Roman $k$-tuple domination number of some known graphs is our other goal. Some of our results extend these onegiven by Cockayne and et al. cite{CDHH04} in 2004 for the Romandomination number.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb